# SDR AT9900619

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Adf Panel
- Condition: Corroded
- Location: Left Fwd Adf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND FLAKING PAINT AND FLARE SPRAY ON LEFT FORWARD ADF PANEL. REMOVED CORROSION AND PEELING FLARE SPRAY FROM ADF PANEL.  CLEANED, PREPARED AREA AND APPLIED ASTRO STRIKE.  REMOVED AND REPLACED ANTENNA FEED PLATE (P/N 4714051-503).  SEALED ASTRO STRIKE.  PERFORMED CONTINUITY CHECK BETWEEN ADJACENT CONDUCTIVE COMPONENTS.  RESULTS NORMAL.
